# SDR RJEF20180622002

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N697AV
- Make and model: Airbus A321-231
- Aircraft serial: 6190
- Aircraft time: 13,957 hours, 4,593 cycles
- Engine: Iae V2533A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Electrical Box
- Condition: Contaminated
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START,   THE ENGINE EGT OVERLIMIT DURING START, THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED A FAULT ANALISYS IAW TSM 77-00-00-810-930-A & 77-20-00-810-801-B,  FOUND EXCESS MOISTURE ON THE EGT JUNCTION BOX,  DRIED  THE EGT JUNCTION BOX IAW AMM 77-21-43-350-801-A,  PERFORMED AN OPS TEST OF THE FADEC IAW AMM 73-22-00-710-040, FOUND NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
